# SDR DXTA2023070390140

- Difficulty date: July 3, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N395QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500365
- Aircraft time: 5,775 hours, 4,482 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: EMERGENCY EXIT LIGHTS IN CABIN BEGAN BLINKING IN FLIGHT AND THEN CAME ON STEADY. SWITCH WAS IN THE ARM POSITION THE ENTIRE TIME.  REMOVED #2 E-BATTERY PN 7450LS-00 SN 005521 AND INSTALLED A NEW E-BATTERY PN 7450LS-00 SN 006881 IAW EP300 MM 33-52-01-00-801. PERFOMRED OPS CHECK FOR BOTH #1 AND #2 E-BATTERIES. OPS CHECKS ARE GOOD AT THIS TIME.WORK IAW EP300 MM 33-52-01-710-801
